X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (702) 702
Publication (26) 26
Conference Proceeding (13) 13
Dissertation (11) 11
Book Chapter (5) 5
Book / eBook (3) 3
Magazine Article (3) 3
Government Document (2) 2
Paper (2) 2
Book Review (1) 1
Newspaper Article (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (387) 387
mathematics, applied (234) 234
convergence (100) 100
mathematics, general (88) 88
analysis (76) 76
mathematical analysis (56) 56
fejer means (52) 52
interpolation (45) 45
fourier series (43) 43
hermite-fejer interpolation (43) 43
algorithms (40) 40
hermite-hadamard inequality (40) 40
convex function (38) 38
fejér means (38) 38
polynomials (38) 38
fejer kernel (37) 37
fejér kernel (37) 37
approximation (36) 36
inequalities (36) 36
applied mathematics (35) 35
respect (34) 34
hermite-fejér interpolation (33) 33
summability (31) 31
applications of mathematics (30) 30
optimization (30) 30
orthogonal polynomials (30) 30
convex functions (28) 28
42c10 (27) 27
maximal operator (27) 27
fejér inequality (26) 26
numerical analysis (26) 26
operations research & management science (26) 26
operators (26) 26
lagrange interpolation (23) 23
studies (23) 23
fejer inequality (22) 22
marcinkiewicz-fejer means (22) 22
fourier analysis (21) 21
martingale hardy space (21) 21
mathematical models (21) 21
research (21) 21
walsh system (21) 21
series (20) 20
walsh-kaczmarz system (20) 20
cesaro means (19) 19
computational mathematics (18) 18
fejer (18) 18
mathematical functions (18) 18
algebra (17) 17
cesaro summability (17) 17
classical analysis and odes (17) 17
hardy space (17) 17
mean convergence (17) 17
methods (17) 17
vilenkin system (17) 17
fourier transforms (16) 16
hermite interpolation (16) 16
matematik (16) 16
natural sciences (16) 16
naturvetenskap (16) 16
fejér summability (15) 15
matematisk analys (15) 15
pointwise convergence (14) 14
computer science (13) 13
derivatives (13) 13
hermite–fejér interpolation (13) 13
hilbert space (13) 13
projection (13) 13
real line (13) 13
sequences (13) 13
theorem (13) 13
26d15 (12) 12
computer science, software engineering (12) 12
convex feasibility problem (12) 12
convex-functions (12) 12
fejér (12) 12
hermite-hadamard-fejer inequality (12) 12
mathematical theorems (12) 12
theory of computation (12) 12
a.e. convergence (11) 11
algorithm (11) 11
approximations and expansions (11) 11
dirichlet kernel (11) 11
fourier transform (11) 11
integers (11) 11
maximal operators (11) 11
strong convergence (11) 11
theorems (11) 11
abstract harmonic analysis (10) 10
calculus of variations and optimal control; optimization (10) 10
computation (10) 10
computational mathematics and numerical analysis (10) 10
convex feasibility (10) 10
engineering, electrical & electronic (10) 10
fejer monotonicity (10) 10
fejer's inequality (10) 10
functional analysis (10) 10
hermite–hadamard inequality (10) 10
iterative methods (10) 10
lebesgue points (10) 10
more...
Library Location Library Location
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (708) 708
Chinese (17) 17
Hungarian (10) 10
German (5) 5
French (1) 1
Japanese (1) 1
Korean (1) 1
Spanish (1) 1
Turkish (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Results in Mathematics, ISSN 1422-6383, 3/2019, Volume 74, Issue 1, pp. 1 - 15
In this work, we first establish Hermite–Hadamard–Fejer type inequalities for convex function involving fractional integrals with respect to another function... 
26D10 | convex functions | 26A33 | Mathematics, general | Mathematics | Hermite–Hadamard–Fejer inequalities | generalized fractional integrals | 26D07 | 26D15 | MATHEMATICS | MATHEMATICS, APPLIED | HERMITE-HADAMARD-FEJER | DIFFERENTIABLE MAPPINGS | Hermite-Hadamard-Fejer inequalities
Journal Article
SIAM Journal on Numerical Analysis, ISSN 0036-1429, 2017, Volume 55, Issue 5, pp. 2113 - 2122
The trigonometric interpolants to a periodic function f in equispaced points converge if f is Dini-continuous, and the associated quadrature formula, the... 
Lebesgue constant | Quadrature | Trigonometric interpolation | Fejer-Kalḿar theorem | Sampling theory | Kadec 1/4 theorem | MATHEMATICS, APPLIED | trigonometric interpolation | quadrature | sampling theory | Fejer-Kalmar theorem | Fej´er–Kalm´ar theorem
Journal Article
Mathematical Inequalities and Applications, ISSN 1331-4343, 01/2017, Volume 20, Issue 1, pp. 203 - 216
Journal Article
Numerische Mathematik, ISSN 0029-599X, 2015, Volume 130, Issue 1, pp. 135 - 149
A new endpoint-corrected rule for the Clenshaw-Curtis (C-C) quadrature is proposed to improve the convergence rate. The error behavior is compared,... 
41A55 | 65D30 | 65D32 | MATHEMATICS, APPLIED | FORMULAS | FEJER
Journal Article
MATHEMATICAL INEQUALITIES & APPLICATIONS, ISSN 1331-4343, 01/2017, Volume 20, Issue 1, pp. 203 - 216
Some basic inequalities related to eta-convex functions are proved. Also we investigate the famous Hermite-Hadamard, Fejer, Jensen and Slater type inequalities... 
MATHEMATICS | Hermite-Hadamard inequality | Slater inequality | INEQUALITY | eta-convex function | Fejer inequality
Journal Article
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, ISSN 0022-247X, 01/2018, Volume 457, Issue 1, pp. 153 - 178
In this paper we establish an iteration for the L-1-norm of Walsh-Fejer kernels with the assumption that the Walsh functions are ordered in Paley's sense. We... 
Walsh-Paley system | MATHEMATICS | MATHEMATICS, APPLIED | CONSTANTS | Walsh-Fejer kernels | Fourier analysis | Lebesgue constants | SUMMABILITY
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 12/2015, Volume 432, Issue 1, pp. 441 - 462
A general summability method of double Fourier series is given with the help of a double sequence . Under some conditions on we show that the Marcinkiewicz-... 
Strong summability | Fejér summability | Marcinkiewicz summability | Double Fourier series | θ-summability | Lebesgue points | MATHEMATICS | MATHEMATICS, APPLIED | SEQUENCES | theta-summability | MARCINKIEWICZ-FEJER MEANS | Fejer summability | CONVERGENCE | TRANSFORMS | Analysis | Numerical analysis
Journal Article
V. N. Karazin Kharkiv National University. Ser. Mathematics, Applied Mathematics and Mechanics, ISSN 2221-5646, 2018, Volume 87, Issue 87, pp. 4 - 12
For upper bounds of the deviations of Fejer sums taken over classes of periodic functions that admit analytic extensions to a fixed strip of the complex plane,... 
asymptotic equality; Poisson integrals; Fejer sums
Journal Article
Mathematical Notes, ISSN 0001-4346, 5/2016, Volume 99, Issue 5, pp. 928 - 931
Journal Article
Journal of Interdisciplinary Mathematics, ISSN 0972-0502, 11/2018, Volume 21, Issue 7-8, pp. 1547 - 1561
In this paper, we have established the left hand side of the Hermite-Hadamard-Fejer type inequalities for the class of functions whose derivatives in absolute... 
Hermite-Hadamard-Fejer inequality | Hermite-Hadamard inequality | Riemann-Liouville fractional integral | 26D10 | 26A33 | Convex function | 26D07 | 26D15 | Hermite–Hadamard–Fejer inequality | Hermite–Hadamard inequality | Riemann–Liouville fractional integral
Journal Article
Journal of Computational and Applied Mathematics, ISSN 0377-0427, 08/2015, Volume 284, pp. 58 - 68
In this paper we deal with Hermite interpolation problems on the unit circle considering up to the second derivative for the interpolation conditions and... 
Laurent polynomials | Hermite interpolation | Hermite–Fejér interpolation | Unit circle | Convergence | Hermite-Fejér interpolation | MATHEMATICS, APPLIED | FEJER INTERPOLATION | DIVERGENCE | Hermite-Fejer interpolation | Interpolation | Computation | Mathematical analysis | Mathematical models | Continuity | Derivatives
Journal Article
Applied Mathematics and Computation, ISSN 0096-3003, 01/2019, Volume 340, pp. 5 - 14
Some basic results in connection with the area balance function associated to a Lebesgue integrable function are obtained and then two new Fejér trapezoidal... 
Fejér inequality | h-convex function | Special means | Random variable | Trapezoid formula | MATHEMATICS, APPLIED | Fejer inequality
Journal Article
SpringerPlus, ISSN 2193-1801, 12/2016, Volume 5, Issue 1, pp. 1 - 19
Journal Article
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, ISSN 0002-9947, 03/2019, Volume 371, Issue 5, pp. 3743 - 3745
This note identifies errors in the joint paper [Trans. Amer. Math. Soc. 355 (2003), 813-8361 by the authors and T. Constantinescu. The Main Theorem requires a... 
MATHEMATICS | Interpolation | negative squares | Fejer | Pick | Carathedory | Nudel'man | Nevanlinna | generalized Schur class | commutant lifting | generalized Nevanlinna class
Journal Article
MATHEMATICAL INEQUALITIES & APPLICATIONS, ISSN 1331-4343, 01/2019, Volume 22, Issue 1, pp. 111 - 121
In this paper, we have introduced the notion of strongly generalized convex functions of higher order. We derived new integral inequalities of Hermite-Hadamard... 
differentiable functions | MATHEMATICS | Henmite-Hadamard-Fejer in-equalities | Convex functions | strongly eta-convex functions
Journal Article
Journal Article
Mathematical Inequalities and Applications, ISSN 1331-4343, 10/2018, Volume 21, Issue 4, pp. 1111 - 1123
By the use of two h-convex mappings H-g and F-g, some results and refinements related to the h-convex version of Fejer inequality are established. Also some... 
Fejér inequality | H-convex function | MATHEMATICS | Fejer inequality | h-convex function
Journal Article
Applied Mathematics and Computation, ISSN 0096-3003, 02/2016, Volume 275, pp. 81 - 85
We prove that for all ≥ 1 and ∈ (0, ) we have with the best possible constant bounds 
Sine polynomial | Sharp bounds | Fejér–Jackson inequality | Fejér-Jackson inequality | MATHEMATICS, APPLIED | Fejer-Jackson inequality
Journal Article
Journal of Computational and Applied Mathematics, ISSN 0377-0427, 03/2018, Volume 330, pp. 1 - 14
Discontinuities in the stock price at ex-dividend dates make it hard to derive mathematically elegant solutions for European-style options with discrete... 
Discrete dividends | Option pricing | Fejér quadrature | MATHEMATICS, APPLIED | Fejer quadrature | Dividends | Analysis | Methods
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.